New Research: Most Consumers Don’t Know the Potential Risks of Double Dosing on Medicines
Washington, D.C. – November 2, 2015 – The Acetaminophen Awareness Coalition (AAC) is kicking off its annual “Double Check; Don’t Double Up” campaign today, reminding consumers that many medicines used to treat cold and flu symptoms can contain common drug ingredients such as acetaminophen. Research published this year shows that consumers don’t always know the potential risks of double dosing on medicine or that taking two medicines with the same ingredient could be harmful. That’s why it’s important to read and follow the label every time you take a medicine. Double Check; Don’t Double Up!